MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. GENERAL SURGICAL PROCEDURE KIT; LAPAROSCROPY KIT

AMERICAN CONTRACT SYSTEMS, INC. GENERAL SURGICAL PROCEDURE KIT; LAPAROSCROPY KIT
Model Number RCLC51A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A hole in table cover was detected prior to use on patient; however, the surgical case had to be cancelled.Additional follow up questions have been requested; no responses have been received to-date.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Complaint photo was received and reviewed.Based on review of the photo, it appears the assembly teammate wrapped the pack too tight.Assembly team was retrained on as-04, wrapping techniques.When the pack is wrapped too tight it can cause components to poke through the wrap.A quality alert was issued and reviewed additionally with teammates for this complaint.The device history record was pulled and reviewed.No issues were found.The root cause is due to assembly teammate not paying close attention to detail.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
GENERAL SURGICAL PROCEDURE KIT
Common Device Name
LAPAROSCROPY KIT
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS, INC.
1601 se gateway drive
suite 120
grimes IA 50111
Manufacturer (Section G)
AMERICAN CONTRACT SYSTEMS, INC.
1601 se gateway drive
suite 120
grimes IA 50111
Manufacturer Contact
nichole early
1601 se gateway drive
suite 120
grimes, IA 50111
8287820529
MDR Report Key19615648
Report Number3007069947-2024-00001
Device Sequence Number6140712
Product Code FDE
UDI-Device Identifier00191072204929
UDI-Public00191072204929
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRCLC51A
Device Catalogue NumberRCLC51A
Device Lot Number892241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown